MathSciNet Relay Station
MathSciNet bibliographic data
MR1388163 (98e:35127) 35Q30 (34G20 35B40 35D10 47H20 58F39 76D05)
Sell, George R. Global attractors for the three-dimensional Navier-Stokes equations. J. Dynam. Differential Equations 8 (1996), no. 1, 1–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement